# SDR REXA2013010400111

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 10,047 hours, 15,324 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEATS 11A AND 11B MISSING.  PASSENGER LIFE VEST STRAPS MISSING AT SEATS 11A AND 11B. (P/N 1003118-009) INSTALLED LIFE VESTS IAW AMM 25-61-03.  DEFERRED PASSENGER LIFE VESTS AT SEATS 11A AND 11B IAW MEL 25-64-01 PER MOC.  DO NOT OCCUPY SEAT" COVERS AND PLACARD INSTALLED.
